Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 158, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 28, 2021, 2:34 AM CDT for 7 parishes in Louisiana; Harrison County, Panola County, Texas. It was in force for 41 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2021, 2:34 AM CDT (07:34 UTC)
- Expired
- May 28, 2021, 3:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Red River Parish, LA, Webster Parish, LA, Harrison County, TX, Panola County, TX
The radar
The Shreveport radar (KSHV), 66 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 2:39 AM CDT | TSTM WND DMG | 13 Ne Carthage, TX | TREES DOWN ON FM 1794 NEAR DE BERRY. |
| May 28, 2:43 AM CDT | TSTM WND DMG | 12 Ssw Waskom, TX | TREES DOWN ON COUNTY ROAD 325 NEAR DE BERRY. |
| May 28, 2:45 AM CDT | TSTM WND DMG | 1 Nnw Bossier City, LA | *** 1 INJ *** CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNW BOSSIER CITY. A 2 YEAR OLD GIRL SUFFERED A HEAD INJURY AFTER A LARGE TREE LIMB CRASHED THROUGH A LIVING ROOM WINDOW OF A HOME IN THE 2300 BLOCK OF BROADWAY DR OFF BENTON RD. |
| May 28, 2:45 AM CDT | TSTM WND DMG | 1 Nnw Bossier City, LA | MAJORITY OF ROOF REMOVED FROM A FAST FOOD RESTAURANT. |
| May 28, 2:45 AM CDT | TSTM WND DMG | 1 Nnw Bossier City, LA | SIGNIFICANT ROOF DAMAGE FROM A SMALL PROFESSIONAL BUSINESS. |
| May 28, 2:45 AM CDT | TSTM WND GST 59 | Kdtn Shreveport Downtow, LA | |
| May 28, 2:46 AM CDT | TSTM WND DMG | Minden, LA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 W MINDEN. TREES AND POWER LINES WERE DOWN ACROSS HIGHWAY 79 EAST OF HIGHWAY 159 IN MINDEN, FORCING THE CLOSURE OF THE ROAD IN BOTH DIRECTIONS. |
| May 28, 2:48 AM CDT | TSTM WND DMG | 2 Sse Shreveport, LA | A LARGE TREE WAS BLOWN DOWN ONTO POWER LINES ON WEST CANAL BLVD NEAR SUNSET CIRCLE IN THE SUNSET ACRES NEIGHBORHOOD. SEVERAL OTHER TREES WERE DOWN ACROSS ROADS IN THE AREA AS WELL. |
| May 28, 2:49 AM CDT | TSTM WND DMG | 3 Wsw Barksdale Air For, LA | A COUPLE OF TREES WERE DOWNED ONTO POWER LINES IN THE ANDERSON ISLAND AREA OF SHREVEPORT. ONE OF THE TREES ALSO FELL ONTO A NEARBY HOME. NO INJURIES WERE REPORTED. |
| May 28, 2:52 AM CDT | TSTM WND DMG | 1 Nnw Bossier City, LA | *** 1 INJ *** ON BROADWAY DR OFF BENTON RD. |
| May 28, 2:52 AM CDT | TSTM WND DMG | 1 W Minden, LA | POWER POLE AND LINES DOWNED ACROSS A ROAD. |
| May 28, 2:53 AM CDT | TORNADO | 2 Nw Minden, LA | THIS WEAK EF-1 TORNADO BEGAN JUST SOUTHEAST OF THE MINDEN AIRPORT AND TRACKED SE THROUGH DOWNTOWN MINDEN BEFORE DISSIPATING ON THE SOUTHEAST SIDE OF TOWN. DIRECT DAMAGE WAS MAINLY LIMITED TO TREES, ALTHOUGH MANY STRUCTURES DID RECEIVE AT LEAST MINOR DAMAGE DUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
316
WUUS54 KSHV 280734
SVRSHV
LAC013-015-017-027-031-081-119-TXC203-365-280815-
/O.NEW.KSHV.SV.W.0158.210528T0734Z-210528T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
234 AM CDT Fri May 28 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Webster Parish in northwestern Louisiana...
Northwestern De Soto Parish in northwestern Louisiana...
Northwestern Red River Parish in northwestern Louisiana...
Caddo Parish in northwestern Louisiana...
Southern Claiborne Parish in northwestern Louisiana...
Northwestern Bienville Parish in northwestern Louisiana...
Bossier Parish in northwestern Louisiana...
Southeastern Harrison County in northeastern Texas...
Northeastern Panola County in northeastern Texas...
* Until 315 AM CDT.
* At 233 AM CDT, severe thunderstorms were located along a line
extending from near Shongaloo to 6 miles west of Elysian Fields,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Shreveport, Bossier City, Minden, Homer, Haughton, Greenwood,
Arcadia, Blanchard, Waskom, Benton, Stonewall, Sibley, Cotton
Valley, Gibsland, Sarepta, Doyline, Dixie Inn, Dubberly, Heflin and
Shongaloo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3267 9287 3261 9287 3260 9288 3256 9288
3206 9387 3239 9443 3297 9331 3275 9283
3272 9283
TIME...MOT...LOC 0733Z 303DEG 35KT 3290 9331 3240 9429
HAIL...0.75IN
WIND...60MPH
$$
241 follow-up statement
327
WWUS54 KSHV 280804
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
304 AM CDT Fri May 28 2021
LAC013-015-017-027-031-081-119-TXC203-365-280815-
/O.CON.KSHV.SV.W.0158.000000T0000Z-210528T0815Z/
Webster LA-De Soto LA-Red River LA-Caddo LA-Claiborne LA-
Bienville LA-Bossier LA-Harrison TX-Panola TX-
304 AM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHERN WEBSTER...NORTHWESTERN DE SOTO...NORTHWESTERN RED
RIVER...SOUTHERN CADDO...SOUTHERN CLAIBORNE...NORTHWESTERN BIENVILLE
AND SOUTHERN BOSSIER PARISHES...SOUTHEASTERN HARRISON AND
NORTHEASTERN PANOLA COUNTIES...
At 303 AM CDT, severe thunderstorms were located along a line
extending from near Homer to 7 miles east of Deberry, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shreveport, Bossier City, Minden, Homer, Haughton, Greenwood,
Arcadia, Stonewall, Sibley, Gibsland, Doyline, Dixie Inn, Dubberly,
Heflin, Deberry, Eastwood, Fosters, Evergreen, Keachi and Athens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3267 9287 3261 9287 3260 9288 3256 9288
3206 9387 3230 9423 3255 9374 3272 9336
3290 9321 3275 9283 3272 9283
TIME...MOT...LOC 0803Z 303DEG 35KT 3277 9307 3227 9405
HAIL...0.75IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:30 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 28, 12:30 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1230 AM CDT Fri May 28 2021 .AVIATION... A line of convection will move across the region bringing -TSRA conditions to area terminals through daybreak. Conditions to gradually improve throughout the day with MVFR ceilings after 28/12Z becoming VFR by 28/18Z. Otherwise, southerly winds up to 10 knots this morning to become northwest after 28/14Z, becoming light and variable after 29/00Z. /05/ && .PREV DISCUSSION... /issued 941 PM CDT Thu May 27 2021/ UPDATE... As of the 02Z hour, the squall line at the leading edge of the MCS over Oklahoma is already arriving at the northern edge of McCurtain county. The system is propagating southward more quickly than previous model guidance suggested and looks like it will maintain its forward speed as it enters northeast Texas and northwest Louisiana. Gusty winds of up to 30-40 mph will be possible with this line, and an isolated severe threat cannot be ruled out. Isolated pockets of locally heavy rainfall in already thoroughly saturated areas will present the possibility of localized flash flooding. Thus, PoP grids have been updated to reflect this accelerated arrival of precip, consistent with the 01Z HRRR run. The leading edge of the line is on track to arrive in ELD/SHV/TYR by 06Z and will be exiting our southern regions by 12Z. PoPs will rapidly fall off in the wake of the frontal passage and remain dry through Friday, until moisture begins to return to deep east Texas by 00Z Saturday. Additionally, adjusted overnight lows down a few degrees to reflect the southward intrusion of rain cooled air behind the squall line in the pre-dawn hours. /26/ && .PRELIMINARY POINT TEMPS/POPS... SHV 86 66 78 59 / 40 30 20 0 MLU 86 64 76 56 / 40 20 20 0 DEQ 84 59 77 54 / 30 20 10 0 TXK 84 63 76 56 / 40 20 10 0 ELD 84 59 76 52 / 50 20 10 0 TYR 85 66 78 61 / 40 40 30 0 GGG 84 66 77 59 / 40 40 30 0 LFK 86 69 79 62 / 50 50 50 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05/26
Hazardous weather outlook, May 27, 1:53 PM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 153 PM CDT Thu May 27 2021 ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-281900- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- 153 PM CDT Thu May 27 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... By tonight, a linear complex of thunderstorms will become very well organized across the Middle Red River Valley of northeast Texas, southeast Oklahoma, and southwest Arkansas. This linear storm complex will pose a primary damaging wind threat with some bowing structures possible as it propogates southeast into our northwest zones by mid to late evening, then expand farther south down along the I-20 corridor of east Texas and northwest Louisiana through the early morning hours on Friday. Large hail, localized flooding, and an isolated tornado or two also cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Showers and thunderstorms will continue across the region Friday through at least the first half of Saturday across our southern zones as a cold front slowly advances south through the region. The threat of some isolated damaging wind gusts will continue on Friday, generally along and south of Interstate 20. Locally heavy rainfall may also continue to pose a flash flood risk in some areas where recent rounds of heavy rainfall have occurred. Beyond Saturday, the remainder of the Memorial Day weekend appears to be quite pleasant with ample sunshine before more widespread showers and thunderstorms return toward the middle of next week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters may be needed tonight through Friday morning. LAZ005-006-010>014-017>022-TXZ152-153-165>167-281900- Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby- Angelina-San Augustine- 153 PM CDT Thu May 27 2021 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... A linear complex of showers and thunderstorms will be advancing south toward the I-20 corridor after midnight through the early morning hours on Friday. This linear storm complex should slowly weaken with additional southward progress, but strong and gusty winds will remain possible through daybreak on Friday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Showers and thunderstorms will continue across the region Friday through at least the first half of Saturday across our southern zones as a cold front slowly advances south through the region. The threat of some isolated damaging wind gusts will continue on Friday, generally along and south of Interstate 20. Locally heavy rainfall may also continue to pose a flash flood risk in some areas where recent rounds of heavy rainfall have occurred. Beyond Saturday, the remainder of the Memorial Day weekend appears to be quite pleasant with ample sunshine before more widespread showers and thunderstorms return toward the middle of next week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not be needed through tonight. 19
In the hours before
Special weather statement, May 28, 12:14 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 AM CDT Fri May 28 2021
ARZ059>061-070>072-280600-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Nevada AR-
Columbia AR-
1214 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
HEMPSTEAD...MILLER...LAFAYETTE...NEVADA AND NORTHWESTERN COLUMBIA
COUNTIES UNTIL 100 AM CDT...
At 1213 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gum Springs in Clark County to near
Washington to near Ogden. Movement was south at 35 mph.
Winds in excess of 35 mph will be possible with these storms.
Locations impacted include...
Texarkana, Hope, Prescott, Stamps, Waldo, Lewisville, Fouke, Emmet,
Buckner, Perrytown, Rosston, Garland, Fulton, Ogden, Washington,
Willisville, Bodcaw, Bluff City, Genoa and Brightstar.
LAT...LON 3390 9330 3384 9329 3383 9323 3380 9318
3382 9314 3378 9310 3345 9312 3322 9345
3304 9404 3355 9404 3355 9405 3364 9406
3377 9367 3396 9339
TIME...MOT...LOC 0513Z 341DEG 30KT 3404 9318 3371 9365 3358 9410
20Special weather statement, May 28, 12:17 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1217 AM CDT Fri May 28 2021
ARZ059-TXZ096-097-108>112-280600-
Little River AR-Cass TX-Camp TX-Bowie TX-Red River TX-Franklin TX-
Morris TX-Titus TX-
1217 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...
CASS...FRANKLIN...BOWIE...MORRIS...TITUS...NORTHWESTERN CAMP AND
SOUTHERN RED RIVER COUNTIES UNTIL 100 AM CDT...
At 1217 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fulton to near De Kalb to 9 miles
southwest of Deport. Movement was southeast at 35 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Texarkana, Mount Pleasant, Atlanta, Wake Village, Ashdown, New
Boston, Hagansport, Boxelder, Nash, Hooks, Mount Vernon,
Daingerfield, Linden, De Kalb, Queen City, Naples, Bogata, Redwater,
Maud and Omaha.
LAT...LON 3349 9531 3352 9471 3368 9403 3304 9404
3302 9419 3304 9531
TIME...MOT...LOC 0517Z 317DEG 30KT 3362 9388 3347 9465 3343 9544
20Special weather statement, May 28, 12:59 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1259 AM CDT Fri May 28 2021
ARZ060-061-070>072-LAZ001-280645-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-Columbia AR-Caddo LA-
1259 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...
MILLER...LAFAYETTE...SOUTHERN NEVADA...CENTRAL COLUMBIA COUNTIES IN
SOUTHWESTERN ARKANSAS AND NORTHWESTERN CADDO PARISHES UNTIL 145 AM
CDT...
At 1259 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bluff City to 7 miles north of Lewisville
to 6 miles northwest of Queen City. Movement was south at 30 mph.
Winds in excess of 35 mph will be possible with these storms.
Locations impacted include...
Texarkana, Magnolia, Stamps, Waldo, Lewisville, McNeil, Fouke,
Bradley, Taylor, Buckner, Rodessa, Rosston, Garland, Ida,
Willisville, Bodcaw, Bluff City, Smithland, Genoa and Brightstar.
LAT...LON 3338 9312 3338 9298 3331 9298 3307 9351
3302 9367 3302 9381 3297 9382 3290 9404
3336 9404 3376 9311
TIME...MOT...LOC 0559Z 350DEG 27KT 3368 9316 3348 9358 3322 9423
20Special weather statement, May 28, 1:03 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
103 AM CDT Fri May 28 2021
TXZ097-108>112-124>126-280645-
Upshur TX-Cass TX-Camp TX-Bowie TX-Marion TX-Wood TX-Franklin TX-
Morris TX-Titus TX-
103 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...CASS...
FRANKLIN...NORTHERN WOOD...SOUTHERN BOWIE...NORTHERN UPSHUR...
MORRIS...TITUS AND CAMP COUNTIES UNTIL 145 AM CDT...
At 103 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Genoa to near Naples to near Como.
Movement was southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Texarkana, Mount Pleasant, Atlanta, Wake Village, Pittsburg,
Winnsboro, Leesburg, Nash, Mount Vernon, Daingerfield, Linden,
Quitman, Hughes Springs, Lone Star, Queen City, Naples, Ore City,
Redwater, Maud and Omaha.
LAT...LON 3296 9531 3327 9531 3335 9480 3332 9475
3336 9474 3349 9404 3289 9404 3280 9432
3275 9564 3296 9566
TIME...MOT...LOC 0603Z 331DEG 30KT 3336 9382 3324 9460 3310 9548
20Special weather statement, May 28, 1:46 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
146 AM CDT Fri May 28 2021
ARZ070-LAZ001-002-TXZ112-124>126-136>138-150-280730-
Miller AR-Bossier LA-Caddo LA-Upshur TX-Gregg TX-Smith TX-
Harrison TX-Cass TX-Marion TX-Wood TX-Rusk TX-
146 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER COUNTY...
NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...EASTERN
SMITH...MARION...SOUTHERN CASS...HARRISON...NORTHERN RUSK...
SOUTHEASTERN WOOD...UPSHUR AND GREGG COUNTIES UNTIL 230 AM CDT...
At 146 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ravanna to near Hoard. Movement was
southeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Shreveport, Tyler, Longview, Marshall, Kilgore, Whitehouse, White
Oak, Gladewater, Gilmer, Vivian, Hallsville, Blanchard, Overton,
Waskom, Jefferson, Benton, Troup, Big Sandy, Hawkins and Ore City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3289 9471 3288 9466 3290 9465 3313 9391
3264 9356 3236 9444 3239 9449 3235 9450
3214 9516 3214 9525 3266 9543
TIME...MOT...LOC 0646Z 335DEG 29KT 3305 9397 3263 9533
24Special weather statement, May 28, 1:50 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
150 AM CDT Fri May 28 2021
ARZ070>073-LAZ002>004-280730-
Lafayette AR-Union AR-Miller AR-Columbia AR-Bossier LA-Claiborne LA-
Webster LA-
150 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MILLER...
SOUTHWESTERN LAFAYETTE...WESTERN UNION AND COLUMBIA COUNTIES...
NORTHWESTERN WEBSTER...NORTHERN CLAIBORNE AND NORTHERN BOSSIER
PARISHES UNTIL 230 AM CDT...
At 150 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stephens to 8 miles west of Bradley.
Movement was southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
El Dorado, Magnolia, Springhill, Junction City, McNeil, Haynesville,
Cullen, Plain Dealing, Cotton Valley, Sarepta, Bradley, Taylor,
Emerson, Shongaloo, Smithland, Wesson, Village, Lisbon, Macedonia and
Bussey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3310 9240 3301 9263 3302 9272 3298 9273
3265 9359 3297 9382 3301 9382 3302 9386
3309 9391 3338 9310 3337 9283
TIME...MOT...LOC 0650Z 297DEG 32KT 3341 9298 3311 9380
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:46 AM CDT | Special Weather Statement | SHV | Bossier, Caddo | 44 min |
| May 28, 3:15 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more | 60 min |
| May 28, 3:22 AM CDT | Special Weather Statement | SHV | De Soto, Red River | 38 min |
| May 28, 4:00 AM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 45 min |
| May 28, 10:03 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 21 days |
| May 27, 11:30 PM CDT | Special Weather Statement | SHV | Red River | 45 min |
| May 28, 12:17 AM CDT | Special Weather Statement | SHV | Bowie, Cass, Franklin, Morris, Titus | 43 min |
| May 28, 1:03 AM CDT | Special Weather Statement | SHV | Camp, Cass, Franklin, Morris, Titus, Wood | 42 min |
| May 28, 3:06 AM CDT | Special Weather Statement | SHV | Panola | 39 min |
| May 28, 4:18 AM CDT | Special Weather Statement | SHV | Smith | 42 min |
| May 28, 8:16 AM CDT | Areal Flood Advisory | SHV | Angelina, Cherokee, Nacogdoches | 3 hr |
| May 28, 10:48 AM CDT | River Flood Warning | SHV | Gregg | 23 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.